Grothendieck’s inequalities for JB$^*$-triples: Proof of the Barton–Friedman conjecture - Archive ouverte HAL Access content directly
Journal Articles Transactions of the American Mathematical Society Year : 2021

Dates and versions

hal-03491842 , version 1 (17-12-2021)

Identifiers

Cite

Jan Hamhalter, Ondřej F.K. Kalenda, Antonio Peralta, Hermann Pfitzner. Grothendieck’s inequalities for JB$^*$-triples: Proof of the Barton–Friedman conjecture. Transactions of the American Mathematical Society, 2021, 374 (2), pp.1327-1350. ⟨10.1090/tran/8227⟩. ⟨hal-03491842⟩
21 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More